# SDR SWIA201127514

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 25,500 hours, 19,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR MIDDLE EMERGENCY LIGHT IS OUT.  (FLT 4606)  RELAMPED EMERGENCY LIGHT.
